# SDR AALA201909189017

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 7,026 hours, 2,613 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED A FIRE WARNING INDICATION FROM FORWARD CARGO.  EMERGENCY WAS DECLARED. NO EVIDENCE OF FIRE FOUND. AIRCRAFT TAXIED TO GATE. MAINTENANCE ACCOMPLISHED CIDS/SDF RESET AND GND SCAN IAW TSM 26-16-00, 26-10-00 SDF 1/2 TEST PASED. POST FLR INDICATED SMK DET FWD LDCC (4WH). SYS OK AT THIS TIME.
